# SDR UPS99229283

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON FLOORBEAM BS 312, LBL 3.5, WL 208.  REMOVED AND REPLACED UPPER CHORD SEGMENT PER SRM 53-10-8 FIG 9.
